# SDR VNAA2020051901101

- Difficulty date: May 17, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15353
- Aircraft time: 12,756 hours, 11,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB OUT OF PNS, AT FL200 CREW BEGAN HEARING POPPING NOISE AND BEGAN TO FEEL PRESSURE DROPPING.  CREW NOTICED CABIN ALT RISING. CREW DONNED O2 MASKS, BEGAN EMERGENCY DESCENT AND DECLARED AN EMERGENCY WITH ATC.  CREW RECEIVED NO WARNINGS AND CABIN ALT NEVER EXCEEDED FL140.  CABIN O2 MASKS DID NOT DROP.  FLIGHT DIVERTED TO MGM. INSPECTED AND FOUND PASSENGER DOOR SEAL REPAIR TO BE DAMAGED - REMOVED AND REPLACED PASSENGER DOOR SEAL, LEAK AND OPS CHECK GOOD.
